MAUDE Adverse Event Report: CALDERA MEDICAL INC. "TVT-CAL-RETROPUBIC"; "GYNECARE TVT W/PRLNE BLUE MESH 1 EACH"

CALDERA MEDICAL INC. "TVT-CAL-RETROPUBIC"; "GYNECARE TVT W/PRLNE BLUE MESH 1 EACH"
Lot Number 3238430
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"wcq received an e-mail from the ethicon risk manager team stating the following: it was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2009 and tvt was implanted.It was reported that the patient experienced stress urinary incontinence and uterine prolapse.No additional information was reported.".
 
Additional Manufacturer Narrative
An investigation could not be performed as the device is not returned.Based on the limited information provided, the reported product complaint could not be confirmed.A review of general manufacturing records indicates that all products released during the relevant timeframe were manufactured in accordance with approved procedures and met established specifications during the manufacturing and quality release process.Based on the information available, no further action is required at this time.

Brand Name
"TVT-CAL-RETROPUBIC"
Common Device Name
"GYNECARE TVT W/PRLNE BLUE MESH 1 EACH"
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr. suite140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23293214
Report Number3003990090-2025-01630
Device Sequence Number4890003
Product Code OTN
UDI-Device Identifier10705031000322
UDI-Public10705031000322
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number3238430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown